# SDR 234TR0027

- Difficulty date: January 24, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,867 hours, 34,003 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4038891916
- Condition: Malfunctioned
- Location: Nr 2 Adi
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ADI HAS FLIGHT DIRECTOR FLAG.  REPLACED NR 2 FLIGHT CONTROL COMPUTER.  OPS CHECKS GOOD PER MM 22-11-01.
